# SDR REXA2024032900315

- Difficulty date: March 20, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 32,464 hours, 23,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS ON BOTH SIDES INOP.  R & R EPSU BATTERY PACK (PS38) IAW JC 33-900-701.
